# SDR DALA1034549853

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR AIR STAIR DOOR HAS CORROSION ALONG BOTTOM EDGE IN CHANNEL.  REMOVED CORROSION FROM DOOR EDGE IN CHANNEL.  FOUND TO BE OUT LIMIT IAW SRM 53-01, FIG 1 REMOVED SKIN FROM DOOR EDGE. RECEIVED NEW PN 5915064-501, INSTALLED IAW SRM 51-30-2 & 51-10-4.
